# SDR UALA2010110104065

- Difficulty date: October 28, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 84,587 hours, 10,298 cycles
- Engine: Pwa PW4056
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE INSP FOUND ON THE LT O/B AILERON ABOUT 132 SPOT DELAMINATION ON THE UPPER SURFACE NO HOLES.  AREA INVOLVED IS THAT OF THE OTBD AILERON UPPER SURFACE ONLY BETWEEN WS 1224.00 AND 1551.25 SPECIFICALLY. IMPACTED AREAS ARE OF AN AVERAGE OF .008 IN DEPTH AND 1 INCH IN DIAMETER. THERE IS DELAMINATION AT THE IMPACT AREA OF EACH SPOT WITH NO PENETRATION AT ANY IMPACT.  ACCOMPLISHED REPAIR PER SRM ON OV WU B8478W.
